MathSciNet Relay Station
MathSciNet bibliographic data
MR1299861 (96c:39015) 39B22 (34C10)
Golda, Wiesława; Werbowski, Jarosław Oscillation of linear functional equations of the second order. Funkcial. Ekvac. 37 (1994), no. 2, 221–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement